# SDR 99ZZZM742

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Boeing 727-21
- Aircraft serial: 19259
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 355
- Condition: Burned
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 701 - IND- NR 1 SMOKE DETECTOR WON'T SELF TEST.  RELAMPED TEST BULBS.  (M)
